Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 87, NWS Cleveland, OH

July 20, 2022Holmes County, Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2022, 9:22 PM EDT for Holmes County, Stark County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2022, 9:22 PM EDT (01:22 UTC)
Expired
Jul 20, 2022, 10:04 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Holmes County, OH, Stark County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 6:18 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS51 KCLE 210122
SVRCLE
OHC075-151-210215-
/O.NEW.KCLE.SV.W.0087.220721T0122Z-220721T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
922 PM EDT Wed Jul 20 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Stark County in northeastern Ohio... 
  Eastern Holmes County in northeastern Ohio...

* Until 1015 PM EDT.

* At 921 PM EDT, a severe thunderstorm was located over Winesburg, or
  11 miles east of Millersburg, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Berlin, Walnut Creek, Brewster, Navarre, Waynesburg, East Sparta,
  Wilmot, Winesburg, Farmerstown, Beach City, Baltic, Charm and Mount
  Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4045 8202 4067 8172 4067 8165 4072 8164
      4072 8124 4065 8124 4065 8143 4066 8146
      4063 8167 4044 8167
TIME...MOT...LOC 0121Z 285DEG 33KT 4061 8171 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
1 follow-up statement
878 
WWUS51 KCLE 210204
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1004 PM EDT Wed Jul 20 2022

OHC075-151-210214-
/O.CAN.KCLE.SV.W.0087.000000T0000Z-220721T0215Z/
Stark OH-Holmes OH-
1004 PM EDT Wed Jul 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARK AND EASTERN
HOLMES COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4045 8202 4067 8172 4067 8165 4072 8164
      4072 8124 4065 8124 4065 8143 4066 8146
      4063 8167 4044 8167
TIME...MOT...LOC 0202Z 285DEG 33KT 4051 8120 

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:02 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 20, 8:02 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
802 PM EDT Wed Jul 20 2022

.SYNOPSIS...
A cold front will push east through the area through this
evening. After weak high pressure builds across the area late
tonight into Thursday, a trough will push east across the lower
Great Lakes Thursday night into Friday. High pressure returns to
the area late Friday into Friday night.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Uptick in storm coverage and in intensity as they track east
towards I-71 corridor has necessitated an expansion of the
severe thunderstorm watch to the rest of the Cleveland CWA. The
environment ahead of the storms continues to remain favorable
for sustained severe thunderstorms through approximately 03Z
with effective shear of 30-35 kts and MLCAPE of 2000-3000 J/kg.
KCLE VWP has indicated locally increasing shear and SRH with
large looping hodograph producing 0-3km SRH up to 350
m^2/s^2. Backing winds at the surface are also observed at KLP,
KCLE, and BKL ahead of the storms close to the lake. Peak
intensity expected over the next 1-2 hours across the central
part of the CWA (I-71/I-77 corridors) before a gradual
weakening as it moves east of I-77.

Previous Discussion...
Severe thunderstorm watch remains in effect for the western
half of the forecast area. Storms have initiated from Bowling
Green to Toledo, and would expect this activity to
continue/persist eastward over the next several hours. Ample
instability ahead of the front with increasing deep layer bulk
shear promotes a favorable environment for convection to persist
eastward through this evening. Still some concern about the
overall organization of convection eastward given the dry mid
levels, but increasing shear as the exit region of a mid/upper
jet moves east into the area should provide some better support
for organization.

Damaging winds are the primary threat with ample dry air aloft
and steep low level lapse rates, but a tornado or two cannot be
ruled out with somewhat favorable low level helicity, 0-3km
CAPE, and LCLs near 1000m. If the storms become more organized,
the severe threat may persist farther east into the area which
would necessitate a watch extension.

Any lingering convective activity will push east of the forecast
area after midnight, with a few stray showers possible towards
daybreak as a secondary mid level trough swings through the
eastern Great Lakes.

Weak high pressure builds into the area Thursday with mainly dry
conditions expected through the evening. Another weak
disturbance will track eastward across the Great Lakes Thursday
night, with some scattered showers possible. Highs will be a
touch cooler Thursday in the mid/upper 80s for most locations,
with low 80s across northwest PA and near 90 across northwest
OH.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is expected as our area becomes
sandwiches between two fronts, additionally influenced by a weak
area of high pressure. There could be a few weak mid-level
shortwaves Friday and Friday night which could result in isolated
showers and/or thunderstorms, but not anticipating anything too
significant. Temperatures will be near to slightly above average on
Friday, in the mid to upper 80s.

Saturday should remain dry for the most part with a substantial
capping inversion in place during the day. This will allow for above-
average temperatures in the  low to mid 90s with dew points in the
lower 70s. Heat indices will approach 100 degrees in some spots,
especially across NW OH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is in store across the region,
especially on Sunday into Monday as an upper trough axis and
associated surface cold front drops south across the Lower Great
Lakes.

A heavy rain signal is apparent on Sunday and Sunday night as an
anomalously-moist airmass accompanies a southward-moving cold front,
characterized by PWATs nearing 2.0 inches, westerly shear vectors
paralleling the front, and tall and skinny CAPE profiles present.
The heavy rain threat may persist into Monday morning and Monday
afternoon, depending on the timing of the cold frontal passage.

By Tuesday and Tuesday night, high pressure will build south across
the Great Lakes, allowing the area to dry out briefly. However, by
Wednesday, we could be dealing with another system as an upper
trough axis sweeps east across the Great Lakes, ushering back the
anomalously-moist airmass, characterized by PWATs nearing 2.0
inches.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
A broken line of thunderstorms extending from Lake County to
Marion County is being observed on radar as of 2350Z. This line
of thunderstorms is expected to move east across the rest of the
area this evening, exiting the area through by 03Z. Strong
winds and low visibility (down to 1SM or less in the heaviest
rain) are expected to accompany thunderstorms with winds of
20-35 kts common within the cores of thunderstorms. Isolated
winds of up to 50 kts may be possible in the strongest storms.
VFR conditions take over tonight through tomorrow once storms
exit the area.

Southwest winds weaken tonight to less than 10 knots before
strengthening to 12-14 kts with gusts up to 20 kts during the
afternoon hours tomorrow.

Outlook...Non-VFR possible again with isolated to scattered
showers and thunderstorms on Saturday and Sunday.

&&

.MARINE...
Enhanced south to southwest flow, 15 to 20 knots, will persist
across the lake through the evening, before shifting towards the
west by Thursday morning into the afternoon, 15 to 20 knots,
necessitating a Small Craft Advisory during much of the day on
Thursday. Beyond Thursday, generally southwest flow of 10 to 15
knots will persist through Saturday, perhaps strengthening into the
15 to 20 knot range by Sunday. A cold front is expected to move
south across the lake sometime Sunday night into Monday, resulting
in winds shifting towards the north and northwest, 10 to 15 knots by
late Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Thursday for
     LEZ146>148.
     Small Craft Advisory from 4 AM to 8 PM EDT Thursday for LEZ149.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...Kahn
Hazardous weather outlook, Jul 20, 8:10 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
810 PM EDT Wed Jul 20 2022

LEZ061-142>144-162>164-OHZ003-006>009-017>019-027-028-036-220015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
Wyandot-Crawford-Marion-
810 PM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-220015-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
810 PM EDT Wed Jul 20 2022

...SEVERE THUNDERSTORM WATCH 478 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jul 20, 6:44 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
644 PM EDT Wed Jul 20 2022

OHZ028-202330-
Crawford OH-
644 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Crawford County
through 730 PM EDT...

At 644 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Upper Sandusky, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bucyrus, Galion, Crestline, New Washington, Chatfield, Benton, Tiro,
North Robinson, Oceola and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.

&&

LAT...LON 4075 8311 4093 8311 4098 8273 4072 8273
TIME...MOT...LOC 2244Z 260DEG 31KT 4081 8312

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Local storm report, Jul 20, 7:41 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     WILLARD                 41.05N 82.72W
07/20/2022                   HURON              OH   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN AND BLOCKING
            TIFFEN AVE IN WILLARD. TIME ESTIMATED VIA
            RADAR.

&&
Special weather statement, Jul 20, 7:43 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
743 PM EDT Wed Jul 20 2022

OHZ010-011-020-021-210030-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
743 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northeastern Medina,
southeastern Cuyahoga, northern Summit and east central Lorain
Counties through 830 PM EDT...

At 743 PM EDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Cuyahoga Falls, Strongsville, Brunswick, North
Royalton, Solon, Hudson, Twinsburg, Tallmadge, Macedonia, Stow,
Broadview Heights, Brecksville, Hinckley, Fairlawn, Munroe Falls,
Northfield, Richfield and Reminderville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4110 8204 4121 8204 4132 8196 4136 8140
      4111 8139
TIME...MOT...LOC 2343Z 263DEG 35KT 4119 8191

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 20, 8:20 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
820 PM EDT Wed Jul 20 2022

OHZ013-022-210100-
Geauga OH-Portage OH-
820 PM EDT Wed Jul 20 2022

...Strong thunderstorms will impact portions of northern Portage and
Geauga Counties through 900 PM EDT...

At 819 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Solon to near Twinsburg to near Cuyahoga
Falls. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ravenna, Chardon, Kent, Streetsboro, South Russell, Middlefield,
Garrettsville, Burton, Mantua, Chesterland, Aurora, Parkman, Chagrin
Falls, Huntsburg, Claridon, Windham, Montville, Hiram, Bainbridge and
Hunting Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

&&

LAT...LON 4116 8100 4114 8139 4142 8139 4142 8137
      4144 8137 4145 8139 4149 8139 4163 8101
TIME...MOT...LOC 0019Z 250DEG 37KT 4145 8142 4131 8142 4115 8157

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Local storm report, Jul 20, 8:38 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
838 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            HAYESVILLE              40.77N 82.26W
07/20/2022                   ASHLAND            OH   TRAINED SPOTTER

            SPOTTER REPORTED MINOR FLOODING ON BACK
            ROADS NEAR HAYESVILLE. ALSO ENCOUNTERED VERY
            STRONG WINDS, BUT NO DAMAGE SEEN AT TIME OF
            CALL.

&&
Special weather statement, Jul 20, 9:10 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
910 PM EDT Wed Jul 20 2022

OHZ022-023-033-210200-
Portage OH-Mahoning OH-Trumbull OH-
910 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of east central
Portage, southern Trumbull and northern Mahoning Counties through
1000 PM EDT...

At 909 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ravenna, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Warren, Ravenna, Boardman, Niles, Campbell, Hubbard,
Canfield, Newton Falls, Lordstown, Vienna Center, Hilltop, Maplewood
Park, Leavittsburg, Austintown, Struthers, Girard, Vienna, McDonald
and Edinburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

&&

LAT...LON 4109 8130 4126 8121 4130 8052 4103 8053
TIME...MOT...LOC 0109Z 272DEG 22KT 4118 8113

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:00 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Marion, Morrow, Richland60 min
Jul 20, 8:18 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Jul 20, 8:20 PM EDTSpecial Weather StatementCLEGeauga, Portage40 min
Jul 20, 8:30 PM EDTSevere Thunderstorm WarningCLEAshland30 min
Jul 20, 8:32 PM EDTAreal Flood AdvisoryCLEAshland, Morrow, Richland3 hr
Jul 20, 8:54 PM EDTTornado WarningCLEHolmes, Wayne36 min
Jul 20, 9:10 PM EDTSpecial Weather StatementCLEPortage50 min
Jul 20, 9:40 PM EDTAreal Flood AdvisoryCLEHolmes, Knox, Morrow, Wayne3 hr
Jul 20, 9:41 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Lake21 hr
Jul 20, 9:53 PM EDTSpecial Weather StatementCLEMahoning52 min
Jul 20, 10:04 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.